{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,11]],"date-time":"2026-07-11T03:36:43Z","timestamp":1783741003286,"version":"3.55.0"},"reference-count":14,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,6,11]]},"DOI":"10.7759\/cureus.85795","type":"journal-article","created":{"date-parts":[[2025,6,11]],"date-time":"2025-06-11T19:46:47Z","timestamp":1749671207000},"source":"Crossref","is-referenced-by-count":2,"title":["Ecstasy as a Potential Cause for Diffuse ST Elevation in a 27-Year-Old Healthy Male: A Case Report"],"prefix":"10.7759","author":[{"given":"Rabih","family":"Nasrallah","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Amin","family":"Ossaily","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mazen","family":"Al Hammoud","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anwar","family":"Nader","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Georges","family":"Ghanem","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/j.forsciint.2024.111966","article-title":"Evaluation of amphetamines diffusion in hair after contact with amphetamines-containing blood","volume":"356","author":"Tscheiller N","year":"2024","unstructured":"Tscheiller N, Marchand E, Pape E, et al.. Evaluation of amphetamines diffusion in hair after contact with amphetamines-containing blood. Forensic Sci Int. 2024, 356:111966. 10.1016\/j.forsciint.2024.111966","journal-title":"Forensic Sci Int"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1111\/j.1742-6723.2012.01542.x","article-title":"Ecstasy-induced acute coronary syndrome: something to rave about","volume":"24","author":"Hoggett K","year":"2012","unstructured":"Hoggett K, McCoubrie D, Fatovich DM. Ecstasy-induced acute coronary syndrome: something to rave about. Emerg Med Australas. 2012, 24:339-42. 10.1111\/j.1742-6723.2012.01542.x","journal-title":"Emerg Med Australas"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1212\/WNL.0b013e3181b2a684","article-title":"Acute hippocampal sclerosis following ecstasy ingestion","volume":"73","author":"Gardner H","year":"2009","unstructured":"Gardner H, Lawn N, Fatovich DM, Archer JS. Acute hippocampal sclerosis following ecstasy ingestion. Neurology. 2009, 73:567-9. 10.1212\/WNL.0b013e3181b2a684","journal-title":"Neurology"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1016\/s0196-0644(03)00511-0","article-title":"Methylene 3, 4 dioxymethamphetamine-induced acute myocardial infarction","volume":"42","author":"Lai TI","year":"2003","unstructured":"Lai TI, Hwang JJ, Fang CC, Chen WJ. Methylene 3, 4 dioxymethamphetamine-induced acute myocardial infarction. Ann Emerg Med. 2003, 42:759-62. 10.1016\/s0196-0644(03)00511-0","journal-title":"Ann Emerg Med"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1136\/heart.85.6.e10","article-title":"Ecstasy induced acute myocardial infarction","volume":"85","author":"Qasim A","year":"2001","unstructured":"Qasim A, Townend J, Davies MK. Ecstasy induced acute myocardial infarction. Heart. 2001, 85:E10. 10.1136\/heart.85.6.e10","journal-title":"Heart"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1080\/20009666.2019.1650593","article-title":"Ecstasy induced acute systolic heart failure and non-ischemic cardiomyopathy in a young female: a rare case report and literature review","volume":"9","author":"Kafle P","year":"2019","unstructured":"Kafle P, Shrestha B, Mandal A, et al.. Ecstasy induced acute systolic heart failure and non-ischemic cardiomyopathy in a young female: a rare case report and literature review. J Community Hosp Intern Med Perspect. 2019, 9:336-9. 10.1080\/20009666.2019.1650593","journal-title":"J Community Hosp Intern Med Perspect"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1093\/ehjci\/jew123","article-title":"Aortic thrombus causing myocardial infarction after recreational MDMA use","volume":"17","author":"Papachristidis A","year":"2016","unstructured":"Papachristidis A, Baghai M, Patel R, Monaghan MJ, MacCarthy P. Aortic thrombus causing myocardial infarction after recreational MDMA use. Eur Heart J Cardiovasc Imaging. 2016, 17:1187. 10.1093\/ehjci\/jew123","journal-title":"Eur Heart J Cardiovasc Imaging"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1007\/s00392-010-0205-z","article-title":"Ecstasy-induced myocardial infarction in a teenager: rare complication of a widely used illicit drug","volume":"99","author":"M\u00f6ller M","year":"2010","unstructured":"M\u00f6ller M, V\u00f6lz J, Paliege R, Lenz C, Gradaus R, Neuzner J. Ecstasy-induced myocardial infarction in a teenager: rare complication of a widely used illicit drug. Clin Res Cardiol. 2010, 99:849-51. 10.1007\/s00392-010-0205-z","journal-title":"Clin Res Cardiol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1124\/pr.55.3.3","article-title":"The pharmacology and clinical pharmacology of 3,4-methylenedioxymethamphetamine (MDMA, \"ecstasy\")","volume":"55","author":"Green AR","year":"2003","unstructured":"Green AR, Mechan AO, Elliott JM, O'Shea E, Colado MI. The pharmacology and clinical pharmacology of 3,4-methylenedioxymethamphetamine (MDMA, \"ecstasy\"). Pharmacol Rev. 2003, 55:463-508. 10.1124\/pr.55.3.3","journal-title":"Pharmacol Rev"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.12968\/bjon.2018.27.11.616","article-title":"MDMA toxicity: management of acute and life-threatening presentations","volume":"27","author":"Davies N","year":"2018","unstructured":"Davies N, English W, Grundlingh J. MDMA toxicity: management of acute and life-threatening presentations. Br J Nurs. 2018, 27:616-22. 10.12968\/bjon.2018.27.11.616","journal-title":"Br J Nurs"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1136\/heart.83.6.627","article-title":"Recreational drug misuse: issues for the cardiologist","volume":"83","author":"Ghuran A","year":"2000","unstructured":"Ghuran A, Nolan J. Recreational drug misuse: issues for the cardiologist. Heart. 2000, 83:627-33. 10.1136\/heart.83.6.627","journal-title":"Heart"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1016\/s0736-4679(03)00031-3","article-title":"Frequency of acute coronary syndrome in patients presenting to the emergency department with chest pain after methamphetamine use","volume":"24","author":"Turnipseed SD","year":"2003","unstructured":"Turnipseed SD, Richards JR, Kirk JD, Diercks DB, Amsterdam EA. Frequency of acute coronary syndrome in patients presenting to the emergency department with chest pain after methamphetamine use. J Emerg Med. 2003, 24:369-73. 10.1016\/s0736-4679(03)00031-3","journal-title":"J Emerg Med"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.3390\/jcm12113753","article-title":"Role of dual-acquisition noninvasive cardiac CT imaging for the detection of vasospastic angina","volume":"12","author":"Jin X","year":"2023","unstructured":"Jin X, Kang EJ, Jin CD, et al.. Role of dual-acquisition noninvasive cardiac CT imaging for the detection of vasospastic angina. J Clin Med. 2023, 12:3753. 10.3390\/jcm12113753","journal-title":"J Clin Med"},{"key":"ref14","article-title":"The pharmacology and toxicology of \"ecstasy\" (MDMA) and related drugs","volume":"165","author":"Kalant H","year":"2001","unstructured":"Kalant H. The pharmacology and toxicology of \"ecstasy\" (MDMA) and related drugs. CMAJ. 2001, 165:917-28.","journal-title":"CMAJ"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/362704-ecstasy-as-a-potential-cause-for-diffuse-st-elevation-in-a-27-year-old-healthy-male-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,6,11]],"date-time":"2025-06-11T19:46:48Z","timestamp":1749671208000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/362704-ecstasy-as-a-potential-cause-for-diffuse-st-elevation-in-a-27-year-old-healthy-male-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,6,11]]},"references-count":14,"URL":"https:\/\/doi.org\/10.7759\/cureus.85795","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,6,11]]}}}